Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Existence and uniqueness of solutions to abstract Volterra integral equations


Authors: T. Kiffe and M. Stecher
Journal: Proc. Amer. Math. Soc. 68 (1978), 169-175
MSC: Primary 45D05; Secondary 45N05
MathSciNet review: 0481983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence and uniqueness of solutions to the equation $ u(t) + \smallint _0^ta(t - s)Au(s)\;ds \mathrel\backepsilon f(t)$, where A is a maximal monotone operator, is proved under various restrictions on A and f.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05, 45N05

Retrieve articles in all journals with MSC: 45D05, 45N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0481983-9
PII: S 0002-9939(1978)0481983-9
Article copyright: © Copyright 1978 American Mathematical Society